Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 17, Number 3

All articles in this issue are freely accessible.

Some relations associated with an extension of Koshliakov’s formula
Kusum Soni.
Proc. Amer. Math. Soc. 17 (1966), 543-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0201400
On the generalisation of a formula of Rainville
Jyoti Chaudhuri.
Proc. Amer. Math. Soc. 17 (1966), 552-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203109
Periodic solutions of hyperbolic partial differential equations
A. K. Aziz.
Proc. Amer. Math. Soc. 17 (1966), 557-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0196268
The uniformization of a hyperbolic Riemann surface
George Innis.
Proc. Amer. Math. Soc. 17 (1966), 567-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0196067
Inner factors and Blaschke products
Norman Rushfield.
Proc. Amer. Math. Soc. 17 (1966), 572-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192354
On a bounded increasing power series
P. B. Kennedy and P. Szüsz.
Proc. Amer. Math. Soc. 17 (1966), 580-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0201616
On the boundary behavior of Blaschke products in the unit disk
Peter Colwell.
Proc. Amer. Math. Soc. 17 (1966), 582-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193243
On functions satisfying $R{f(z)/z}<0$
Kunio Yamaguchi.
Proc. Amer. Math. Soc. 17 (1966), 588-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192041
On functions satisfying the mean value property with respect to a product measure
A. M. Garsia and E. Rodemich.
Proc. Amer. Math. Soc. 17 (1966), 592-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0194583
The existence of proper solutions of a second order ordinary differential equation
J. D. Schuur.
Proc. Amer. Math. Soc. 17 (1966), 595-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192097
On polynomials characterized by a certain mean value property
Leopold Flatto.
Proc. Amer. Math. Soc. 17 (1966), 598-601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0196022
A general uniqueness theorem
Robert D. Moyer.
Proc. Amer. Math. Soc. 17 (1966), 602-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192096
On the geometry of streamlines in hydromagnetic fluid flows when the magnetic field is along a fixed direction
M. Z. v. Krzywoblocki.
Proc. Amer. Math. Soc. 17 (1966), 608-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195382
A comparison theorem for elliptic differential equations
C. A. Swanson.
Proc. Amer. Math. Soc. 17 (1966), 611-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0201781
$q$-analogues of Cauchy’s formulas
Waleed A. Al-Salam.
Proc. Amer. Math. Soc. 17 (1966), 616-621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0197637
On subharmonicity of doubly subharmonic functions
Maynard G. Arsove.
Proc. Amer. Math. Soc. 17 (1966), 622-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0197762
A disconjugacy condition for $y”’ +a_{2} y” + a_{1} y’ +a_{0} y = 0$
Ronald M. Mathsen.
Proc. Amer. Math. Soc. 17 (1966), 627-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193309
Generalized derivatives and the de la Vallée Poussin derivative
C. Kassimatis.
Proc. Amer. Math. Soc. 17 (1966), 633-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192005
Two theorems in stability theory
J. F. P. Martin.
Proc. Amer. Math. Soc. 17 (1966), 636-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192138
Elementary proof of a theorem on conformal rigidity
Edgar Reich.
Proc. Amer. Math. Soc. 17 (1966), 644-645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0196053
Čebyšev subspaces of finite dimension in $L_{1}$
R. R. Phelps.
Proc. Amer. Math. Soc. 17 (1966), 646-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0194882
Discriminatory solutions of $n$-person games
Guillermo Owen.
Proc. Amer. Math. Soc. 17 (1966), 653-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0194209
Linear continuous functionals on the space $(BV)$ with weak topologies
T. H. Hildebrandt.
Proc. Amer. Math. Soc. 17 (1966), 658-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193490
Metric entropy of certain classes of Lipschitz functions
A. C. Vosburg.
Proc. Amer. Math. Soc. 17 (1966), 665-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193624
Bases in vector spaces and the axiom of choice
James D. Halpern.
Proc. Amer. Math. Soc. 17 (1966), 670-673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0194340
Locally connected $2$-cell and $2$-sphere-like continua
Ralph Bennett.
Proc. Amer. Math. Soc. 17 (1966), 674-681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195068
Enumeration of mixed graphs
Frank Harary and Ed Palmer.
Proc. Amer. Math. Soc. 17 (1966), 682-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0191845
Reflexive compact mappings
Edwin Duda.
Proc. Amer. Math. Soc. 17 (1966), 688-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0198431
Left zero simplicity in semi-rings
John Selden.
Proc. Amer. Math. Soc. 17 (1966), 694-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193113
On immersions with singular second fundamental form operators
Edsel F. Stiel.
Proc. Amer. Math. Soc. 17 (1966), 699-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0198399
On $k$-spaces and function spaces
R. W. Bagley and J. S. Yang.
Proc. Amer. Math. Soc. 17 (1966), 703-705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192468
On the squares of oriented manifolds
R. E. Stong.
Proc. Amer. Math. Soc. 17 (1966), 706-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192505
A characterization of hereditarily indecomposable continua
William R. Zame.
Proc. Amer. Math. Soc. 17 (1966), 709-710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195069
Some wild imbeddings in codimension two
Ralph Tindell.
Proc. Amer. Math. Soc. 17 (1966), 711-716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200915
Ideals generated by products
A. P. Hillman, D. G. Mead, K. B. O’Keefe and E. S. O’Keefe.
Proc. Amer. Math. Soc. 17 (1966), 717-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0197457
A dynamic programming generalization of $xy$ to $n$ variables
A. P. Hillman, D. G. Mead, K. B. O’Keefe and E. S. O’Keefe.
Proc. Amer. Math. Soc. 17 (1966), 720-723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231624
Completely $0$-simple and homogeneous $n$ regular semigroups
Jin Bai Kim.
Proc. Amer. Math. Soc. 17 (1966), 724-727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0191980
Equations in free metabelian groups
Roger C. Lyndon.
Proc. Amer. Math. Soc. 17 (1966), 728-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195929
The number of isomorphism types of finite algebras
Michael A. Harrison.
Proc. Amer. Math. Soc. 17 (1966), 731-737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200219
$l$-sequences for nonembeddable functions
E. Jabotinsky.
Proc. Amer. Math. Soc. 17 (1966), 738-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192034
A problem on endomorphisms of primary abelian groups
Robert W. Stringall.
Proc. Amer. Math. Soc. 17 (1966), 742-743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0191960
Hadamard matrices of order cube plus one
K. Goldberg.
Proc. Amer. Math. Soc. 17 (1966), 744-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0191832
A partial geometry $(q^{3}+1,q^{2}+1,1)$ and corresponding $PBIB$ design
Clark T. Benson.
Proc. Amer. Math. Soc. 17 (1966), 747-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0191830
The differential ideal $[uv]$
Kathleen B. O’Keefe and Edward S. O’Keefe.
Proc. Amer. Math. Soc. 17 (1966), 750-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0197459
Unusual power products and the ideal $[y^{2}]$
Kathleen B. O’Keefe.
Proc. Amer. Math. Soc. 17 (1966), 757-758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195857
Generalization of Dehn’s result on the conjugacy problem
Seymour Lipschutz.
Proc. Amer. Math. Soc. 17 (1966), 759-762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0197541
Countable direct sums of torsion complete groups
John M. Irwin, Fred Richman and Elbert A. Walker.
Proc. Amer. Math. Soc. 17 (1966), 763-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0197556
Operators with closed range
Robert Kaufman.
Proc. Amer. Math. Soc. 17 (1966), 767-768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0205073
A short proof of Jacobi’s four square theorem
L. Carlitz.
Proc. Amer. Math. Soc. 17 (1966), 768-769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195804
Addendum to: Local trajectory equivalence of differential systems
Courtney Coleman.
Proc. Amer. Math. Soc. 17 (1966), 770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192135
Errata: Transformation groups in the theory of topological loops
S. N. Hudson.
Proc. Amer. Math. Soc. 17 (1966), 770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192483